# SDR SWAA2025013182871

- Difficulty date: January 3, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME ON DOOR CUT OUT LOCATED STA 294.5 AND BTW STR 8R TO STR 9R AT PASSENGER CABIN 2024-773960<[01] REPLACED STUD FRAME LOC. BTW STR 7R TO STR 10R IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9; DWG 141A8370 SHEET 9 REV D AND DWG 141A8380 SHEET: 13; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED STUD FRAME LOC. BTW STR 7R TO STR 10R IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9; DWG 141A8370 SHEET 9 REV D AND DWG 141A8380 SHEET: 13; REV: ?. SEE INDIVIDUAL SIGN OFFS BELOW. AS RII.
